[ skip to content ]

Organization Size and the Optimal Investment in Cash

Higson, A. W. and Shinozawa, Yoshikatsu and Tippett, M. J. (2010) 'Organization Size and the Optimal Investment in Cash.' IMA Journal of Management Mathematics, 21 (1). pp. 27-38.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > Department of Financial and Management Studies
ISSN: 1471678X
DOI (Digital Object Identifier): 10.1093/imaman/dpp015
Depositing User: Anna Rader
Date Deposited: 03 Feb 2012 11:34
URI: http://eprints.soas.ac.uk/id/eprint/12995

Statistics

Item downloaded times since 03 Feb 2012 11:34.

View statistics for "Organization Size and the Optimal Investment in Cash"

Repository staff only

View Item View Item